301-759-5050

Call today.

Get Help Now

Click for help.

Suspect Addiction or Substance Abuse? Get Help Now!

GETTING HELP

Recognizing the Signs

Opioid Pankillers

  • Constipation
  • Depression
  • Low blood pressure
  • Decreased breathing rate
  • Confusion
  • Sweating
  • Poor coordination

Other Signs Include:

Stealing, forging or selling prescriptions

Taking higher doses than prescribed

Excessive mood swings or hostility

Increase or decrease in sleep

Poor decision making

Appearing to be high, unusually energetic or revved up, or sedated

Continually “losing” prescriptions, so that more prescriptions must be written by a provider

Seeking prescriptions from more than one doctor

When to See a Doctor

Talk to your doctor if you think you may have a problem with prescription drug use. You may feel embarrassed to talk to your doctor about it — but remember that medical professionals are trained to help you, not judge you. Identifying prescription drug abuse as soon as possible is important. It’s easier to tackle the problem early before it becomes an addiction and leads to more serious problems.

Become Trained in Naloxone

Attend Opioid Overdose Response Training

Naloxone, also known as Narcan ®, when administered to a person overdosing from an opioid medication or drug, can reverse the overdose immediately by quickly restoring breathing and consciousness. If someone you know may be at risk for overdosing on prescription pain medication or heroin, you can obtain a prescription for this lifesaving drug medication and learn how to administer it.

Training participants learn about opioids, how to recognize, respond to and prevent an opioid overdose and how to administer naloxone to reverse an overdose. After completing the training, participants receive free naloxone and an overdose prevention kit.

The training and overdose prevention kit are FREE to participants

LEARN MORE ABOUT NALOXONE & TRAINING HERE

And Call 301.759.5050

Painkiller Abuse Destroys Lives.